Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rational normal matrices satisfying the incidence equation


Author: David Hertzig
Journal: Proc. Amer. Math. Soc. 14 (1963), 878-879
MSC: Primary 15.35; Secondary 50.70
DOI: https://doi.org/10.1090/S0002-9939-1963-0155839-4
MathSciNet review: 0155839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.35, 50.70

Retrieve articles in all journals with MSC: 15.35, 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155839-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society